# SDR USAA2010082691823

- Difficulty date: August 13, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5311141420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - CORROSION ON -189 SUPPORT AT FR20, Y189.  REPLACED -189 SUPPORT AT FR20, Y189 IAW A320 SRM 51-72-11.
